RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gol'dberg, Anatolii Asirovich

Statistics Math-Net.Ru
Total publications: 54
Scientific articles: 45

Number of views:
This page:1532
Abstract pages:10256
Full texts:4518
References:120
E-mail:

http://www.mathnet.ru/eng/person18068
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:goldberg.anatolii-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/191615

Publications in Math-Net.Ru
2005
1. Anatoly Gol'dberg, “A new proof of Frank–Weissenborn inequality”, Zh. Mat. Fiz. Anal. Geom., 1:1 (2005),  71–73  mathnet  mathscinet  zmath
2004
2. V. Azarin, A. Gol'dberg, “A sharp inequality for the order of the minimal positive harmonic function in $T$-homogeneous domain”, Mat. Fiz. Anal. Geom., 11:4 (2004),  375–379  mathnet  mathscinet  zmath
3. A. A. Gol'dberg, I. V. Ostrovskii, “On the growth of a subharmonic function with Riesz' measure on a ray”, Mat. Fiz. Anal. Geom., 11:1 (2004),  107–113  mathnet  mathscinet  zmath
2002
4. A. A. Gol'dberg, “Estimates of conformal maps of curvilinear strips”, Mat. Fiz. Anal. Geom., 9:2 (2002),  249–252  mathnet  mathscinet  zmath
2001
5. A. A. Goldberg, “A supplement to a theorem of J. Clunie”, Mat. Fiz. Anal. Geom., 8:2 (2001),  143–147  mathnet  mathscinet  zmath
1995
6. A. A. Gol'dberg, M. N. Sheremeta, “Existence of an entire transcendental function of bounded $l$-index”, Mat. Zametki, 57:1 (1995),  126–129  mathnet  mathscinet  zmath; Math. Notes, 57:1 (1995), 88–90  isi
1991
7. A. A. Gol'dberg, B. Ya. Levin, I. V. Ostrovskii, “Entire and meromorphic functions”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 85 (1991),  5–185  mathnet  mathscinet  zmath
1990
8. A. A. Gol'dberg, I. V. Ostrovskii, “Indicators of entire functions of finite order that can be represented by Dirichlet series”, Algebra i Analiz, 2:3 (1990),  144–170  mathnet  mathscinet  zmath; Leningrad Math. J., 2:3 (1991), 589–612
9. A. A. Gol'dberg, I. M. Tkach, “A remark on Pólya peaks”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 6,  25–26  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:6 (1990), 28–30
10. A. A. Gol'dberg, O. P. Sokolovskaya, “Some relations for meromorphic functions whose order or lower order is less than one. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 5,  25–32  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:5 (1990), 30–38
1988
11. A. A. Gol'dberg, “Integral representation of monotone slowly changing functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 4,  21–27  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:4 (1988), 27–35
1987
12. A. A. Gol'dberg, O. P. Sokolovskaya, “Some relations for meromorphic functions whose order or lower order is less than one”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 6,  26–31  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:6 (1987), 29–35
1984
13. A. A. Gol'dberg, “On analytic functions mapping a disk onto a disk”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 6,  24–25  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:6 (1984), 29–30
1983
14. A. A. Gol'dberg, N. V. Zabolotskii, “Concentration index of a subharmonic function of zeroth order”, Mat. Zametki, 34:2 (1983),  227–236  mathnet  mathscinet  zmath; Math. Notes, 34:2 (1983), 596–601  isi
1981
15. A. A. Gol'dberg, “Defects of an entire function of completely regular growth and of its derivative”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 10,  10–14  mathnet  mathscinet  zmath
1979
16. A. A. Gol'dberg, “Minimum modulus of a meromorphic function of slow growth”, Mat. Zametki, 25:6 (1979),  835–844  mathnet  mathscinet  zmath; Math. Notes, 25:6 (1979), 432–437  isi
17. A. A. Gol'dberg, A. È. Eremenko, “On asymptotic curves of entire functions of finite order”, Mat. Sb. (N.S.), 109(151):4(8) (1979),  555–581  mathnet  mathscinet  zmath; Math. USSR-Sb., 37:4 (1980), 509–533  isi
1978
18. A. A. Gol'dberg, “The growth of meromorphic solutions of second order differential equations”, Differ. Uravn., 14:5 (1978),  824–829  mathnet  mathscinet  zmath
19. A. A. Gol'dberg, “4.11. Rational functions with prescribed branching”, Zap. Nauchn. Sem. LOMI, 81 (1978),  263  mathnet; J. Soviet Math., 26:5 (1984), 2283
1977
20. M. B. Balk, A. A. Gol'dberg, “Functions that are polyanalytic in the unit disc”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, 5,  3–14  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 21:5 (1977), 1–11
1976
21. A. A. Gol'dberg, V. A. Grinshtein, “The logarithmic derivative of a meromorphic function”, Mat. Zametki, 19:4 (1976),  525–530  mathnet  mathscinet  zmath; Math. Notes, 19:4 (1976), 320–323
1975
22. A. A. Gol'dberg, A. Z. Mokhon'ko, “The rate of growth of the solutions of algebraic differential equations in angular domains”, Differ. Uravn., 11:9 (1975),  1568–1574  mathnet  mathscinet  zmath
23. A. A. Gol'dberg, “Nevanlinna's lemma on the logarithmic derivative of a meromorphic function”, Mat. Zametki, 17:4 (1975),  525–529  mathnet  mathscinet  zmath; Math. Notes, 17:4 (1974), 310–312
1974
24. V. S. Boichuk, A. A. Gol'dberg, “The three-lines theorem”, Mat. Zametki, 15:1 (1974),  45–53  mathnet  mathscinet  zmath; Math. Notes, 15:1 (1974), 26–30
1973
25. A. A. Gol'dberg, “On a problem of Ju. V. Linnik”, Dokl. Akad. Nauk SSSR, 211:1 (1973),  31–34  mathnet  mathscinet  zmath
26. A. A. Gol'dberg, “Meromorphic functions”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 10 (1973),  5–97  mathnet  mathscinet  zmath; J. Soviet Math., 4:2 (1975), 157–216
1972
27. A. A. Gol'dberg, “The representation of a meromorphic function in the form of a quotient of entire functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 10,  13–17  mathnet  mathscinet  zmath
1967
28. A. A. Gol'dberg, “Defect nonasymptotic values of infinite-order integral functions”, Mat. Zametki, 1:1 (1967),  81–86  mathnet  mathscinet; Math. Notes, 1:1 (1967), 52–55
1966
29. A. A. Gol'dberg, “Non-asymptotic defect values of meromorphic functions”, Dokl. Akad. Nauk SSSR, 171:2 (1966),  254–257  mathnet  mathscinet  zmath
30. A. A. Gol'dberg, “Distribution of values of the Weierstrass sigma-function”, Izv. Vyssh. Uchebn. Zaved. Mat., 1966, 1,  43–46  mathnet  mathscinet  zmath
1965
31. A. A. Gol'dberg, “The integral over a semi-additive measure and its application to the theory of entire functions. IV”, Mat. Sb. (N.S.), 66(108):3 (1965),  411–457  mathnet  mathscinet  zmath
1964
32. A. A. Gol'dberg, “On the possible value of the lower order of an entire function with a finite deficient value”, Dokl. Akad. Nauk SSSR, 159:5 (1964),  968–970  mathnet  mathscinet  zmath
33. A. A. Gol'dberg, B. Ya. Levin, “Entire functions which are bounded on the real axis”, Dokl. Akad. Nauk SSSR, 157:1 (1964),  19–21  mathnet  mathscinet  zmath
34. A. A. Gol'dberg, “The integral over a semi-additive measure and its application to the theory of entire functions. III”, Mat. Sb. (N.S.), 65(107):3 (1964),  414–453  mathnet  mathscinet  zmath
1963
35. A. A. Gol'dberg, “On the growth of an entire function along a ray”, Dokl. Akad. Nauk SSSR, 152:5 (1963),  1049–1050  mathnet  mathscinet  zmath
36. A. A. Gol'dberg, “The integral over a semi-additive measure and its application to the theory of entire functions. II”, Mat. Sb. (N.S.), 61(103):3 (1963),  334–349  mathnet  mathscinet  zmath
1962
37. A. A. Gol'dberg, “The integral over a semi-additive measure and its application to the theory of entire functions. I”, Mat. Sb. (N.S.), 58(100):3 (1962),  289–334  mathnet  mathscinet  zmath
1961
38. A. A. Gol'dberg, “Distribution of values of meromorphic functions with separated zeroes and poles”, Dokl. Akad. Nauk SSSR, 137:5 (1961),  1030–1033  mathnet  mathscinet  zmath
39. A. A. Gol'dberg, I. V. Ostrovskii, “Recent results on the growth and distribution of the values of integral and meromorphic functions of genus zero”, Uspekhi Mat. Nauk, 16:4(100) (1961),  51–62  mathnet  mathscinet  zmath; Russian Math. Surveys, 16:4 (1961), 47–58
1960
40. A. A. Gol'dberg, “Meromorphic functions with separated zeros and poles”, Izv. Vyssh. Uchebn. Zaved. Mat., 1960, 4,  67–72  mathnet  mathscinet  zmath
41. A. A. Gol'dberg, “A theorem of Liouville type”, Uspekhi Mat. Nauk, 15:5(95) (1960),  155–158  mathnet  mathscinet  zmath
1959
42. A. A. Gol'dberg, “A class of Riemann surfaces”, Mat. Sb. (N.S.), 49(91):4 (1959),  447–458  mathnet  mathscinet  zmath
1958
43. A. A. Gol'dberg, “Entire solutions of partial differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1958, 3,  62–66  mathnet  mathscinet  zmath
1957
44. A. A. Gol'dberg, “Estimation of the sum of deficiencies of a meromorphic function of order less than unity”, Dokl. Akad. Nauk SSSR, 114:2 (1957),  245–248  mathnet  mathscinet  zmath
1956
45. A. A. Gol'dberg, “A generalization of the theorem of Denjoy–Carleman–Ahlfors and the Riemann's theorem”, Uspekhi Mat. Nauk, 11:5(71) (1956),  84  mathnet

2005
46. V. S. Azarin, A. A. Gol'dberg, A. I. Il'inskii, V. A. Marchenko, L. A. Pastur, I. V. Skrypnik, M. L. Sodin, A. M. Ulanovskii, G. M. Feldman, E. Ya. Khruslov, G. P. Chistyakov, “Iosif Vladimirovich Ostrovskii (on his 70th birthday)”, Uspekhi Mat. Nauk, 60:1(361) (2005),  186–188  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:1 (2005), 189–192  isi
1999
47. P. Z. Agranovich, A. A. Gol'dberg, V. P. Gurarii, V. A. Marchenko, S. P. Novikov, I. V. Ostrovskii, L. A. Pastur, A. Yu. Rashkovskii, S. Yu. Favorov, E. Ya. Khruslov, “Lev Isaakovich Ronkin (obituary)”, Uspekhi Mat. Nauk, 54:3(327) (1999),  147–148  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:3 (1999), 619–621  isi
1995
48. V. A. Azarin, A. A. Gol'dberg, A. I. Il'inskii, V. A. Marchenko, L. A. Pastur, L. I. Ronkin, M. L. Sodin, G. M. Feldman, A. E. Fryntov, G. P. Chistyakov, “Iosif Vladimirovich Ostrovskii (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 50:2(302) (1995),  232–235  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:2 (1995), 465–468  isi
1994
49. V. S. Azarin, A. A. Gol'dberg, E. A. Gorin, V. A. Marchenko, I. V. Ostrovskii, A. V. Pogorelov, L. I. Ronkin, M. L. Sodin, V. A. Tkachenko, “Boris Yakovlevich Levin (obituary)”, Uspekhi Mat. Nauk, 49:1(295) (1994),  201–202  mathnet  mathscinet; Russian Math. Surveys, 49:1 (1994), 219–221  isi
1992
50. V. S. Azarin, A. A. Gol'dberg, “W. K. Hayman, P. B. Kennedy. “Subharmonic functions”. Vol. 1. Acad. Press, London etc., 1976, IV+284 pp.; W. K. Hayman. “Subharmonic functions”. Vol. 2. Acad. Press, London etc., 1989, XXI+591 pp.”, Algebra i Analiz, 4:1 (1992),  194–201  mathnet
1991
51. L. A. Aizenberg, A. A. Gol'dberg, B. Ya. Levin, V. N. Logvinenko, V. A. Marchenko, V. V. Napalkov, I. V. Ostrovskii, S. Yu. Favorov, “Lev Isaakovich Ronkin (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 46:5(281) (1991),  181–183  mathnet  mathscinet; Russian Math. Surveys, 46:5 (1991), 207–209  isi
1967
52. A. A. Gol'dberg, “Letter to the Editor”, Mat. Sb. (N.S.), 72(114):4 (1967),  637  mathnet  mathscinet  zmath; Math. USSR-Sb., 1:4 (1967), 569
1962
53. A. A. Gol'dberg, I. V. Ostrovskii, “The amendements to the paper “New investigations on the growth and the distribution of values of integer and meromorphic functions of species null” (Usp. Mat. Nauk 16, No. 4 (1961), 51–62)”, Uspekhi Mat. Nauk, 17:1(103) (1962),  268  mathnet  zmath
1957
54. A. A. Gol'dberg, “Erratum”, Uspekhi Mat. Nauk, 12:1(73) (1957),  262  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019